Proceedings of the Japan Academy

$\sigma$-Spaces and closed mappings, I

Akihiro Okuyama

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 44, Number 6 (1968), 472-477.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195521153

Digital Object Identifier
doi:10.3792/pja/1195521153

Mathematical Reviews number (MathSciNet)
MR0229217

Zentralblatt MATH identifier
0165.56502

Subjects
Primary: 54.70

Citation

Okuyama, Akihiro. $\sigma$-Spaces and closed mappings, I. Proc. Japan Acad. 44 (1968), no. 6, 472--477. doi:10.3792/pja/1195521153. https://projecteuclid.org/euclid.pja/1195521153


Export citation

References

  • [1] A. V. ArhangeFskii: An addition theorem for the weight of spaces lying in bicompacta. Dokl. Akad. Nauk, S. S. S. R., 126, 239-241 (1959).
  • [2] A. V. ArhangeFskii: On closed mappings, bicompact sets and a problem of P. S. Alexandroff. Math. Sb., 69, 13-34 (1966).
  • [3] N. Lasnev: Continuous decompositions and closed mappings of metric spaces. Dokl. Akad. Nauk, S. S. S. R., 165, 756 (1965). Soviet Math. Dokl., 6, 1504-1506 (1965).
  • [4] N. Lasnev: Closed images of metric spaces. Dokl. Akad. Nauk, S. S. S.R., 170, No. 3 (1966). Soviet Math. Dokl., 7, 1219-1221 (1966).
  • [5] E. Michael: No-spaces. J. Math. Mech., IS, 983-1002 (1966).
  • [6] K. Nagami: 2-spaces (to appear).
  • [7] A. Okuyama: Some generalizations of metric spaces, their metrization theorems and product spaces. Sci. Rep. Tokyo Kyoiku Daigaku, Sec. A, 9, 236-254 (1967).
  • [8] K. Nagami: ^-spaces and product spaces (to appear).

See also

  • Part II: Akihiro Okuyama. $\sigma$-Spaces and closed mappings, II. Proc. Japan Acad., Volume 44, Number 6 (1968), 478--481.